# SDR CALA2014060591222

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INVERTER INOPERATIVE.  R & R EEL INVERTER AT ROW 23 IAW WDM 33-51-21.  OPERATIONS CHECKED GOOD IAW MM 33-51-00.
